MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S3

MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S3
Model Number 02.12.E003RP
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 january 2026.Gmk-spherika 02.12.E003rp gmk-sphere resurfacing patella e-cross - s3 (k202022) lot 2411322: (b)(4) items manufactured and released on 05-jul-2024.Expiration date: 06-jun-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: dislocation is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
At about 11 months from the primary, the patient came in due pain as a result of chronic dislocation of the patella and the cause is unknown.Previous dislocations corrected with reduction.The surgeon revised the femur, tibial component, and insert from gmk-spherika to gmk-revision to address the dislocations.The surgery was completed successfully.

Brand Name
GMK
Common Device Name
GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24399531
Report Number3005180920-2026-00121
Device Sequence Number12801611
Product Code JWH
UDI-Device Identifier07630971260993
UDI-Public07630971260993
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E003RP
Device Lot Number2411322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale